I am experiencing fatigueness in legs (initially calf alone) and in hands (recently upper arms) and in back of my head the for the past 3 weeks.
I had my CT scan done 2 days back and everything was normal.
I was diagnoised with a possible GERD (Acid Reflux) and I was on Rabeprazole ( 6 days) and earlier on Pantoprazole (2 days). However this fatigueness (in lower intensity) is there ever since I had GERD.. Now, I am doing slightly ok with my GERD due to modified food habits.
I am not sure whether this is caused as a side effect of taking these drugs.
Also I had occassional dizziness the last 3 days and I am having Vertin for the same.
Can you please suggest a remedy for this problem?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?